# SDR ASAA2018011023129

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 15,886 hours, 5,252 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P12
- Part serial: GRTF9446
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 15,884 hours, 5,251 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WHEN SELECTING NR 2 ENGINE STARTER SWITCH TO GROUND.   SWTCH WOULD SPRING BACK TO OFF. GROUNDED - YES. CHECKED AND RELEASED PER MEL 80-3B. REMOVED #2 ENGINE STARTER PER B737-900 AMM 80-11-01 AND INSTALLED PER AMM 80-11-01. R&R #2 ENGINE START VALVE PER AMM 80-11-03. ALL OPS CHECKS AND LEAK CHECKS GOOD AT THIS TIME. #2 START SWITCH TO GROUND LATCHED AND ENGINE STARTS NORMAL. A/C OK FOR SERVICE. THIS CLEARS MEL 80-3B.
